# SDR MASA200400377

- Difficulty date: June 27, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 36 hours, 46 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE WITH AILERON MIS TRIM MESSAGE.  MX PLACED THE AILERON TRIM SYSTEM ON MEL AND THE AIRCRAFT DEPARTED.  MX TROUBLESHSOT PER FIM 27-12-00 AND PERFORMED POWER RUNS AND COULD NOT DUPLICATE THE PROBLEM.
